Ricci Solution in Kenmotsu Manifolds

H. G. Nagaraja, K Venu

Abstract


In this paper we give characterisation of Ricci solitons in Ricci recurrent and φ-recurrent Kenmotsu manifolds based on the 1-form.Mathematical

Keywords


Ricci solitons, Kenmotsu, φ-recurrent, concircular, pseudo-projective, Ricci recurrent, shrinking, expanding, steady.

Full Text:

PDF

References


C.S.Bagewadi and V.S.Prasad, "Note on Kenmotsu manifolds", Bull.cal.Math.soc.,91(1999), 379-384

D.E.Blair , Contact manifolds in Riemannian geometry , lecture notes in Mathematics,Springer -Verlag, Belin -Newyork ,509(1970).

U.C.De, "On φ-recurrent Kenmotsu manifolds", Turk J Math., 33(2009), 17-25.

R.S.Hamilton,"The Ricci flow on surfaces ", Mathematical and general relativity(SantaCruz,CA,1986),American Math.Soc.,Contemp.Math., 71(1988), 237-262.

K.Kenmotsu, "A class of almost contact Riemannian manifolds ", The Tohoku Mathematical Journal, 24(1972), 93-103

H.G.Nagaraja and C. R. Premalatha, "Ricci solitons in Kenmotsu manifolds" , Journal of Mathematical analysis,3(2)(2012), 18-24.

B.Prasad, "A Pseudo Projective curvature Tensor on Riemannian Manifold", Bull.cal.Math.soc, 94(2002), 163-169.

R.Sharma, "Certain results on K-contact and (k, µ) -contact manifolds", J.Geom., 89(2008), 138-147.

M.M. Tripathi, "Ricci solitons in contact metric manifolds" , arXiv:0801, 4222v1, [math DG],2008.

K.Yano, "Concircular geometry -I.concircular transformations", Proceedings of the Japan Academy,

K.Yano, "Concircular geometry -I.concircular transformations", Proceedings of the Japan Academy,




DOI: http://dx.doi.org/10.26713%2Fjims.v8i1.313

eISSN 0975-5748; pISSN 0974-875X